MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Codes Break (1069); Failure to Fold (1255); Material Fragmentation (1261); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Not applicable, no patient involvement.If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.Initial reporter name: unknown, information not provided.Device evaluation: the pcb00 product was returned in its original package.Visual inspection using magnification was performed to the returned sample.The plunger and pushrod was observed in advanced position.Residues of lubricant material was observed on cartridge.No damaged was observed to the cartridge.The lens was also observed damaged and stuck in cartridge.The leading haptic was observed not folded and detached.No manufacturing defects were observed that could impair functionality in the device.Based on the sample evaluation, there is no evidence to suggest that the complaint unit has been affected by the manufacturing process.The condition in which the sample returned is consistent with a product that was handled and prepared for a surgical process.The complaint issue reported was verified.Based on the analysis of the returned product, there is no indication of product quality deficiency.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.There are no discrepancies found during the mrr (manufacturing record review).A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a preloaded intraocular lens (iol) had loading issue and haptic was coming out first.There was no patient contact.The event was observed during handling, but prior to insertion.No further information available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11355875
Report Number2648035-2021-07268
Device Sequence Number4117110
Product Code HQL
UDI-Device Identifier05050474558281
UDI-Public(01)05050474558281(17)230603
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1